Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Correction à l'article Sous-groupe de Brauer invariant et obstruction de descente itérée

Yang Cao

Vol. 17 (2023), No. 1, 261–266

Correction to Algebra & Number Theory 14:8 (2020) 2151–2183

Abstract

Le paragraphe 2 de l’article dans l’en-tête utilise un énoncé sur la formule de Künneth de degré 2 publié par Skorobogatov et Zarhin en 2014. Il a été remarqué que cet énoncé n’est pas correct. Nous corrigeons notre paragraphe 2, le seul affecté par cette erreur.

Section 2 of the article in the header uses a statement on Künneth’s formula in degree 2 published by Skorobogatov and Zarhin in 2014. It has been pointed out that this statement is incorrect. We correct our Section 2, the only one affected by the error.

Keywords
Hasse principle, Brauer–Manin obstruction
Mathematical Subject Classification
Primary: 14G12
Milestones
Received: 2 December 2021
Revised: 7 March 2022
Accepted: 11 April 2022
Published: 24 March 2023
Authors
Yang Cao
School of Mathematical Sciences
University of Science and Technology of China
Hefei
China

Open Access made possible by participating institutions via Subscribe to Open.